# SDR 0601706306

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 72,082 hours, 8,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING MOUNTED EMERGENCY LIGHTS IN ZONE A LEFT FORWARD AND ZONE B RIGHT, LIGHTS INOP. MAINTENANCE REPLACED POWER SUPPLY. OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
